# SDR 96FDEA01687

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-221
- Aircraft serial: 345
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER NR 2 ENG START CABIN AUTO PRESS NR 2 AND NR 2 REGULATOR FAIL, NR 1 SYS OK.  AFTER TAKEOFF UNABLE TO PRESSURIZE CABIN IN AUTO OR MANUAL.  THE OVERRIDE AND ECAM OUTFLOW VALVE POSITION INDICATED CLOSED.  RESET NR 2 AUTO FLOW VALVE AND CONTROLLER C/B'S.  ALSO, PERFORMED NR 2 CPC, BITE CHK NORMAL.  ALL TESTS PASSED AND ALL FAULT LIGHTS RESET TO NORMAL POSITIONS.
